Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A connection between weak regularity and the simplicity of prime factor rings

Authors: Gary F. Birkenmeier, Jin-Yong Kim and Jae Keol Park
Journal: Proc. Amer. Math. Soc. 122 (1994), 53-58
MSC: Primary 16E50; Secondary 16N40
MathSciNet review: 1231028
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that a reduced ring R is weakly regular (i.e., $ {I^2} = I$ for each one-sided ideal I of R) if and only if every prime ideal is maximal. This result extends several well-known results. Moreover, we provide examples which indicate that further generalization of this result is limited.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E50, 16N40

Retrieve articles in all journals with MSC: 16E50, 16N40

Additional Information

Keywords: von Neumann regularity, prime ideal, reduced ring, Weyl algebra
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society